MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Model Number M0068502160
Medical Device Problem Codes Unsealed Device Packaging (1444); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation, it was observed that the device box was slightly damaged.Upon opening, the sterile package was found to be partially unsealed, and the device itself appeared slightly dented.The procedure was completed with another of the same device.No patient complications reported.
 
Additional Manufacturer Narrative
Block g4: the complete premarket/510(k) #: k211223, k231549.Block h6: device code a020503 captures the reportable event of seal compromised.
 
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, this advantage fit device underwent a thorough analysis.Visual inspection of the mesh did not reveal any damages or defects.Additionally, the mesh looked unused, and a cut of the product information was returned; however, the claimed damaged box and damaged sterile pouch were not returned.Based on the information available and analysis results, the reported allegations of the packaging seal compromised and incomplete seal could not be confirmed through product analysis since the packaging was not received and the device was received with no defects.A conclusion code of cause not established was assigned to this investigation as the investigation findings do not lead to a clear conclusion about the cause of the reported event.Block g4: the complete premarket / 510(k) #: k211223, k231549 block h6: device code a020503 captures the reportable event of seal compromised.
 
Event or Problem Description

Brand Name
ADVANTAGE FIT ULTRA SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23408067
Report Number2124215-2025-75900
Device Sequence Number13030806
Product Code OTN
UDI-Device Identifier00191506007669
UDI-Public(01)00191506007669(17)280610(10)36731699
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K211223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068502160
Device Catalogue NumberM0068502160
Device Lot Number0036731699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale